# SDR 2001UALA01729

- Difficulty date: August 16, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N579UA
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 29,009 hours, 10,069 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 734284F
- Part serial: 1040
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 2 IDG FAILED. REPLACED NUMBER 2 INTEGRATED DRIVE GENERATOR (IDG).
